# SDR IPXA2B75227

- Difficulty date: August 20, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025106
- Part serial: 000319
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D,  RT WING I/B MID FLAP LOWER SURFACE DENTED AT 16" COUNT FROM O/B EDGE.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10-2R, REPAIR 2, FIG 203, REV 63.
